MAUDE Adverse Event Report: IMMUCOR, INC. PANOSCREEN III; REAGENT RED BLOOD CELLS

IMMUCOR, INC. PANOSCREEN III; REAGENT RED BLOOD CELLS
Catalog Number 0002381
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes malfunction event.A review of the event indicated that one (1) patient sample test using panoscreen iii reagent on an automated blood bank systems produced an unexpected negative result for the anti-fya antibody.The result represented a false negative due to prior patient history or, testing completed by other methods that demonstrated the presence of the specific antibody.Subsequent testing of the reagent retention lot and an antigen validation test of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes was determined for the malfunction.

Brand Name
PANOSCREEN III
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross, ga
MDR Report Key10345970
Report Number1034569-2020-00043
Device Sequence Number2259517
Product Code QHT
UDI-Device Identifier10888234000303
UDI-Public10888234000303
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0002381
Device Lot Number10178
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1